MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-200-035
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor broke during the procedure.All broken pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: despite the use of an awl, the first anchor was broken off when the anchor was screwed in.The anchor and the broken part were then removed.When the second anchor it came to the fact that the anchor did not want to be placed, he was partially screwed and the surgeon dr.(b)(6) did not like the position and wanted to place him around.He did not turn back.Then he pulled out with a gripping instrument.When the third anchor it came to the one of the two belonging to the anchor threads when pulling out the setting instrument stuck to the setting instrument, there it is now, and then the anchor in the patient has remained and the doctor has performed the seam with only a thread of itself was still anchored.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) excessive force applied on device, 2) bone too hard for anchor insertion, or 3) drill not inserted to proper depth.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
5.5MM PEEK ZIP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8491490
Report Number0002936485-2019-00134
Device Sequence Number2015245
Product Code MBI
UDI-Device Identifier37613154644538
UDI-Public37613154644538
Combination Product (Y/N)N
PMA/510(K) Number
K070758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-200-035
Device Lot Number18102AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1